While I was taking the Diflucan everything cleared up, it's been two days since my last pill and starting to have a light reaccuring discharge. Can anyone give me any advise Please.
It is also possible that you may have bacterial vaginosis, the symptoms can be almost identical. There is a really good web artcile by Dr. James Christian and I think the site is vaginosis.com. I had a bad bout of group b strep when I had my daughter 18 years ago and have had a few rounds with bv that mimicked a bad yeast infection and of course I treated for that and had the same results you did. Go see the doctor and have them check this situation out so you can get some relief soon.
- Diflucan Information for Consumers
- Diflucan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diflucan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Mar 2010 • 1 answer
Posted 21 Nov 2014 • 2 answers
Posted 6 Aug 2015 • 2 answers
Diflucan - every since I got my gallbladder removed a month ago I've had a vaginal yeast infection,?
Posted 14 Jul 2016 • 0 answers
Posted 14 Dec 2016 • 0 answers